# SDR 2002UALA00706

- Difficulty date: April 12, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 26,454 hours, 9,197 cycles
- Engine: Iae V2527A5
- System (JASC): 5270 · Door Warning System
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO (FORWARD) DOOR ELECTRONIC CENTRALIZED AIRCRAFT MONITORING MESSAGE SHOWED OPEN PASSING 10,000 FEET.  AIRCRAFT RETURNED TO FIELD.  HANDLE WAS STOWED AND LIGHT EXTINGUISHED.
